# SDR CA150223013

- Difficulty date: February 19, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN)  FIRST FLIGHT OF THE DAY. AUTOFEATHER TEST WAS SUCESSFULLY PERFORMED DURING PREFLIGHT PREPARATION. DURING TAKE-OFF ROLL THE AUTOFEATHER SYTEM DIDN`T ARM. THE TAKE-OFF WAS ABORTED ACCORDING SOP PASSING 50KIAS. THE AIRCRAFT WAS TAXIED BACK TO THE RAMP.
